# SDR HALA9604

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 112 - EMERGENCY FLOOR LIGHTS IN FRONT OF CABIN DO NOT ILLUMINATED.  CHECKED AND FOUND LOOSE WIRE, RESECURED. (M)
